How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2765
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

i have been bleeding during intercourse (everytime) this is

Customer Question

i have been bleeding during intercourse (everytime) this is not painful and is just fresh blood. I contacted my doctor who sent me treatment for a lesion but since then it is still happening ( however not as bad). I have the feeling of cramp all the time my stomach is swollen as if im due my period even when im not and im now having spots of blood inbetween cycles. I am on cilest contraceptive pill (back on this for 6 months). The best way i can describe the feeling in my stomach, is that if you had a balloon and put a pin in it to release the air/pressure to get rid of the crampy/swollen feeling.
Submitted: 4 years ago.
Category: Health
Expert:  Dr. RK replied 4 years ago.
Dear customer,

How long is the bleeding during sex?
did you have the pap smear or sonography done by doctor?
any associated fever, weight loss, discharge from vagina?
Customer: replied 4 years ago.

literally just during sex. I had a pap smear none of the other symptoms

Expert:  Dr. RK replied 4 years ago.
Dear customer,

The vaginal bleeding during or after intercourse may be due to various causes like pre-cancerous condition of genital organ, genital infection with gonorrhea, trichomniasis, fibroid tumour, uterine polyp, vaginal yeast infection, endometritis, vaginitis, etc.

You should also have the sonography of the uterus and adnexa, blood counts and physical examination done by doctor to know the underlying etiology.

The hormonal pills may also cause imbalance in body and abnormal bleeding but it may occur anytime and not after sex.

The genital infection should be ruled out as well which may also cause abdomen pain associated with such bleeding during sex.

Let me know if you need any more information.

Thank you